Q. Please tell me the treatment to remove scar on my face.

Answered by Dr. Suvash Sahu and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Hypertrophic Scar or Intralesional Steroid Injection? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I have these marks which were initially boils. I have had these marks on my chin before but was not so bad, but the other day I had three boils and it made the marks on my face look more standing out as before they were not noticeable. I used hot water on my boils and I think that it brought out the marks on my face. Will they fade? As they are depressing me as they look like spots or a scar when they are not a spot. How do I get rid of it? Please help.


Related Questions:
Why are there acne scars and acne pits on my cheeks with uneven skin tone?
What is the best treatment to remove accident scars on the face?
How can I avoid formation of scar due to popping of cystic pimple on eyebrow?
 

Dr. Suvash Sahu
MBBS., DNB (DERMATOLOGY,LEPROLOGY& VENEREOLOGY
Cosmetology, Dermatology, Venereology

Hi,

Welcome to icliniq.com.

I have seen your query and concern and examined your picture (attachment removed to protect patient identity). With your descriptions and given picture, it seems you have a hypertrophic scar (raised scar due to excess collagen deposits). If you will not treat them, it will remain as such, but rarely can it subside too. It is a reaction pattern of the body to injury. It can be treated by intralesional steroid injection like Kenokort (Triamcinolone acetonide) 10 mg/ml, 0.1ml/cm2 intralesional at the gap of three weeks interval, given by a dermatologist.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Can I take steroid injection for a bald patch on the beard?
Query: Hi doctor, I have a bald patch on the beard for the past three weeks. I am suspecting alopecia. I have uploaded the photo. Please help me.  Read Full »
Dr. Sandeep Golla
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have seen your picture (attachment removed to protect patient identity). Your concern is alopecia areata, which is an autoimmune entity. I suggest you try Tacroz forte (Tacrolimus) twice daily on the patch. Consult your specialist doctor, discuss with him or her and ta...  Read Full »
 
I have black patches on the periphery of feet. What can it be?
Query: Hi doctor, I have skin allergy on feet. Black patches on periphery of feet. Lack of moisture in those areas causing wide open cracks and even the flesh are exposed outside. I have attached the pictures for your reference. Kindly guide. Thank you.  Read Full »
Dr. Rashmi Singh
Dermatologist

Answer: Hello, Welcome to icliniq.com. Is the lesion present on both the feet? Do you have any itchy lesion anywhere else in the body? How long have you had it? Judging by the photographs (attachment removed to protect patient identity) and the limited history, I have come to the following conclusion. You ...  Read Full »
 
I have a small acne like thing on chest. Is it related to cancer?
Query: Hello doctor, I have attached a picture which is on my chest for about two years. It has not given me any problem. Around two years back I had a small acne like thing on my chest right side and it became like this ever since. The dermatologists I have visited have said it is nothing to worry about, ...  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Is there any complaint in it? Do you have any pain or burning sensation or itching? Revert back with the asked details to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Will ejaculating on the hands cause STD?
Hello doctor, I have a question about STD exposure risk. I masturbated another male with my hand, and my palm was moist ...Read more »
Is there always 1 to 2 percent chance of TB recurrence even after completion of medicine?
Hello doctor, I had pulmonary TB and undergone six months of continuous medication as suggested by the doctor. There wa ...Read more »
HIV - Common Questions Answered | AIDS | Stages of HIV | Symptoms | Treatment
Human Immunodeficiency Virus (HIV) is the virus that causes HIV infection and AIDS (Acquired Immunodeficiency Syndrome). ...Read more »